Franklin

Prime ideals in skew and q-skew polynomial rings / K.R. Goodearl, E.S. Letzter.

Author/Creator:
Goodearl, K. R., author.
Publication:
Providence, Rhode Island : American Mathematical Society, 1994.
Format/Description:
Book
1 online resource (118 p.)
Series:
Memoirs of the American Mathematical Society ; Volume 109, Number 521.
Memoirs of the American Mathematical Society, 0065-9266 ; Volume 109, Number 521
Status/Location:
Loading...

Options
Location Notes Your Loan Policy

Details

Subjects:
Ideals (Algebra).
Polynomial rings.
Noetherian rings.
Form/Genre:
Electronic books.
Language:
English
Contents:
""Contents""; ""1. Introduction""; ""2. Preliminaries for S = R[y; Ï?,Î?]""; ""3. Tau-delta-prime coefficient rings""; ""4. Each prime ideal of S is associated to a unique Ï?-orbit in specR""; ""5. Annihilator primes and induced bimodules""; ""6. Prime ideals in quadratic (â€?1)-skew extensions""; ""7. Prime ideals in S associated to infinite orbits. The general case""; ""8. Prime ideals in S associated to infinite orbits. The q-skew case""; ""9. Prime ideals in S associated to finite orbits. The general case""; ""10. Prime ideals in S associated to finite orbits. The q-skew case""
""11. Classification of prime ideals in q-skew extensions""""12. Irreducible finite dimensional representations of q-skew extensions""; ""13. Quantized Weyl algebras""; ""14. Prime factors of coordinate rings of quantum matrices""; ""15. Chains of prime ideals in iterated Ore extensions""; ""References""
Notes:
"May 1994, Volume 109, Number 521 (first of 5 numbers)."
Includes bibliographical references.
Description based on print version record.
Contributor:
Letzter, E. S. (Edward S.), 1958- author.
ISBN:
1-4704-0098-7